# SDR SWAA2025112638664

- Difficulty date: November 22, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 69,104 hours, 41,448 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7320 · Fuel Controlling System
- Part: Bushing
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NUMBER 2 ENGINE VERY SLOW TO SPOOL UP BOTH ON TAKEOFF AND ON LANDING WHEN THRUST REV ENGAGE.  PERFORMED TEST 8 ACCELERATION CHECK ON NR 2 ENGINE ACCELERATION TIME IS 8.5 SECONDS. OUT OF LIMITS IAW AMM 71-00-00.   PERFORMED TASK 71-00-00; TEST ACCELERATION CHECK. NR 2 ENGINE AVERAGE ACCELERATION WAS 5.6 SECONDS FROM 73.3 N2 TO TARGET 70.9 WITH A OAT OF 73 F. SEE TTG8Q019131B AND TTG8Q019142U FOR VSV LINK AND BUSHING REPAIR.
